I started using Opana for chronic pain. Because it makes me so tired, depressed and lethargic i am taking Ritalin to counteract it. I am interested to learn people's experience with this pain medication. What side effects you do you experience? Are there other MEDS you find better? What MEDS have you used?
I have DDD in L4/L5 which is quite painful. I can't stand without pain. I can sit for limited times. I use heating pads and cold packs. I exercise 4-6 days a week in a pool to keep strong but it doesn't seem to help with the pain at all though it is beneficial for me overall health.I am wondering what people do to cope with this type of disease, including any procedures or surgeries.
I have become very depressed due the lack of mobility due to the pain.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.